# SDR DALA2024032103594

- Difficulty date: March 21, 2024
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- Aircraft time: 53,450 hours, 38,610 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Diaphragm
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 200-218
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIGHT DIAPHRAGM ON STA X=-44 AND X=-56 FROM STA Y 200 TO Y 218 AT W1 AREA. SUMMARY OF NRC 00697: CORROSION LEVEL 2. RIGHT DIAPHRAGM ON STA X=-44 AND X=-56 FROM STA Y 200 TO Y 218 AT W1 AREA WAS REPLACED PER DWG 9936535 REV CS, PER B717-200 SRM 51-40-03-0G, 51-41- 08-0G, AND 51-41-02-0G. (LP #0254777)
